MAUDE Adverse Event Report: ABBOTT LABORATORIES ARCHITECT I1000SR PROCESSING MODULE; ANALYZER, CHEMISTRY (PHOTOMETRIC, DISCRETE), FOR CLINICAL USE

ABBOTT LABORATORIES ARCHITECT I1000SR PROCESSING MODULE; ANALYZER, CHEMISTRY (PHOTOMETRIC, DISCRETE), FOR CLINICAL USE
Catalog Number 01L86-01
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code Exposure to Body Fluids (1745)
Date of Event 09/20/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
An evaluation is in process.A follow-up report will be submitted when the evaluation is complete.All available patient information was included.Additional patient details are not available.E1 - postal code: a leading zero was added to the field because the system requires a minimum of 5 digits in the postal code field.
 
Event or Problem Description
The customer reported an issue with the architect i1000sr analyzer.The buffer bottle sensor was not being detected by the instrument; therefore, the instrument went into stop mode.The field service engineer arrived onsite and while inspecting the fluidics board, the hc peristaltic tubing came loose and splashed fluid onto the skin of the fse¿s face.The fse was wearing personal protective equipment at the time of the incident.After the incident, the fse immediately proceeded to wash their face with soap and water.After completing the service call, the fse notified the occupational risk insurer (art) and received the following instructions.The fse was scheduled for an appointment on (b)(6) 2025, at 1:00 pm to have blood drawn and to start lisotyr and dolufevir (anti-retroviral medication).The fse is doing fine and is still working while taking the medication.There was no further impact to patient management or user safety reported.
 
Event or Problem Description
 
Additional Manufacturer Narrative
A field service representative (fsr) was troubleshooting an issue reported by the customer in which the buffer bottle sensor was not being detected by the architect i1000sr, serial number (b)(6), therefore stopping operation of the instrument.To resolve the issue, the fsr replaced the bd, fluidics distribution (rohs)_part number 7-98010-02 and started the instrument up.While checking/verifying the boards led lights of the newly installed board, the tubing from the head waste pump (rohs) came off and the fsr was sprayed with liquid.The fsr immediately washed his face with soap and water.The fsr was wearing personal protective equipment at the time the incident occurred.The fsr contacted occupational risk insurer (art) and was prescribed anti-retroviral medication.A review of the architect i1000sr, serial number (b)(6) service history, revealed no additional issues of splashing from parts reported on the (b)(6).A review of tracking and trending data associated with the head, waste pump (rohs)_part number 7-200378-01 did not identify any related trends.A review of tracking and trending did not identify any trends for the architect i1000sr with regards to the current issue.A review of the manufacturing documentation did not identify any nonconformances associated with the complaint issue.The i1000sr service and support manual provides adequate labeling with regards to the removal and replacement of the fluidics distribution board and waste pump head.The architect operations manual also provides adequate labeling with regards to the biological and chemical safety hazards that includes wearing personal protective equipment (ppe) and safety awareness where hazards may exist.Based on the investigation, no systemic issue or product deficiency of the architect i1000sr, serial number (b)(6) or the head, waste pump (rohs) were identified.

Brand Name
ARCHITECT I1000SR PROCESSING MODULE
Common Device Name
ANALYZER, CHEMISTRY (PHOTOMETRIC, DISCRETE), FOR CLINICAL USE
Manufacturer (Section D)
ABBOTT LABORATORIES
1915 hurd drive
irving TX 75038
Manufacturer (Section G)
ABBOTT LABORATORIES
1915 hurd drive
irving TX 75038
Manufacturer Contact
nicole jenne
max-planck-ring 2
post market surveillance
wiesbaden 65205
GM   65205
6122582960
MDR Report Key23199182
Report Number3016438761-2025-00574
Device Sequence Number10081080
Product Code JJE
UDI-Device Identifier00380740001537
UDI-Public(01)00380740001537
Combination Product (Y/N)N
Initial Reporter CountryAR
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 01/23/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number01L86-01
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/20/2025
Supplement Date Received by Manufacturer01/14/2026
Initial Report FDA Received Date10/02/2025
Supplement Report FDA Received Date01/23/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/21/2013
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
HEAD, WASTE PUMP (ROHS), 7-200378-01, UNKNOWN; HEAD, WASTE PUMP (ROHS), 7-200378-01, UNKNOWN
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown